MathSciNet Relay Station
MathSciNet bibliographic data
MR1111913 30D55 (46E15 47A99 47B38)
D′yakonov, K. M. Entire functions of exponential type and model subspaces in $H^p$. (Russian) ; translated from Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 190 (1991), Issled. po Lineĭn. Oper. i Teor. Funktsiĭ. 19, 81--100, 186 J. Math. Sci. 71 (1994), no. 1, 2222–2233
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement